Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Early symptoms of pregnancy?

Hi Dr,

i was on pills till 16th August ,from 17 my periods started ,i didnt had my periods till 25th August and from 26 th Aug I am having dark brown discharge and hurt burn ,head ache and felling slight movement in left side .We are planning for baby .had yet not taken pregnancy test .plz guide
Wed, 15 Oct 2014
Report Abuse
OBGYN 's  Response
Hello,
If you had been on pills until then, you cannot ovulate and so, it is too early to expect pregnancy. Ovulation resumes after one or two cycles after stoppage of oral pills and as per the information you have given, you have not yet attained natural ovulation after pill stoppage. What you have at present is likely to be a breakthrough bleeding as the body tries to return to the original hormone status. Please see a specialist for proper appraisal of the situation and further guidance if you wish to conceive. Hope this helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had very mild spotting mid cycle between periods, no period yet three days late, also over oily hair at the root no matter if i just take a...